# SDR 5APR20110829001

- Difficulty date: August 29, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N558AF
- Make and model: Pilats PC1245
- Aircraft serial: 558
- Aircraft time: 5,682 hours, 5,843 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,307 hours, 5,475 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Eroded
- Location: Turbine
- Component: Turbine Disk, Pwc
- Component part number: 311862103
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HOT SECTION BOROSCOPE INSP, SEVERAL COMPRESSOR TURBINE BLADES WERE FOUND TO HAVE EROSION THAT EXTENDED INTO THE BLADE TIPS. ENGINE PERFORMANCE RUNS AS WELL AS CURRENT ECTM GRAPHS WERE NORMAL, NO HOT SECTION DETERIORATION WAS OBSERVED.  THE POWER SECTION WAS REMOVED, HOT SECTION COMPONENTS INSPECTED AS NECESSARY.  THE CT DISK WAS REPAIRED BY INSTALLING NEW CT BLADES 43 (EA).  THE REPAIRED CT DISK ASSY WAS REINSTALLED INTO THE POWER SECTION.  THE POWER SECTION WAS REINSTALLED AND ALL ASSOCIATED TESTS WERE ACCOMPLISHED WITH NO FURTHER FAULTS FOUND, ALL IAW AMM 12-A-72-10-00-00A-920A-A, 12-A-71-00-00-00A-903A-A AND EMM 72-50-01 ,72-50-02 AND  72-00-00.
